Simple perfect squared square of lowest order

Share/Save/Bookmark

Duijvestijn, A.J.W. (1978) Simple perfect squared square of lowest order. Journal of Combinatorial Theory, Series B, 25 (2). pp. 240-243. ISSN 0021-9800

[img]
Preview
PDF
117Kb
Item Type:Article
Copyright:© 1978 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68433
Official URL:http://dx.doi.org/10.1016/0095-8956(78)90041-2
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page